# SDR FDEA201712253444

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 32,613 hours, 17,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 571813
- Part serial: TH005
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT AT FL 300,  GREEN HYD QTY DROPPED  TO CUTOFF LEVEL. ECAM CONFIRMED GREEN HYD RESVR  LEVEL LOW.  COMPLIED WITH ECAM AND QRH.  EMERGENCY EXTENDED THE LANDING GEAR . UNEVENTFUL LANDING.   CHECKED GREEN RESERVOIR QUANTITY, 6 GALLONS READING ON  RESERVOIR. TURNED ELECTRIC PUMPS ON BLUE GREEN AND  YELLOW WOULD NOT GO ABOVE 1150 PSI,  CHECKED THE CIRCUIT BREAKERS IN THE E & E BAY, NO BREAKERS OUT. GREEN SYSTEM HAS AIR PRESSURE LOW LIGHT.  RAN APU GREEN SYSTEM,  AIR LOW  LIGHT WENT OUT. SHUT DOWN APU AIR AND GREEN SYSTEM  AIR LIGHT RETURNED.  RAN THE NR 1 ENGINE,  FOUND ACTIVE LEAK FROM THE ENGINE HYDRAULIC  PUMP DEPRESSURIZATION VALVE.   RAN BOTH ENGINES AND VERIFIED DISCREPANCY DURING  ENGINE RUN.  GROUND AMT NOTICE FLUID LEAKING,  SHUTDOWN THE ENGINE AND OPEN COWLING TO FIND A LEAK COMIMG FROM ELECTRIC DEPRESSURIZATION VALVE.  ENGINE RUN WAS NORMAL IAW JRH.  REMOVED AND REPLACED THE LEFT ENGINE ELECTRIC DEPRESSURIZATION VALVE. LEAK AND OPS CHECKED GOOD IAW MM 29-11-32-04-2.
